# SDR TRB2004F00007

- Difficulty date: January 4, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 25,155 hours, 25,295 cycles
- Engine: Pwa PW127
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: C255890002
- Condition: Unlocked
- Location: Nlg
- Part time: 2,947 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NOISE WAS HEARD UNDER THE CAPTAIN SEAT WHEN GEAR IS EXTENDED.  REMOVED AND REPLACED UPLOCK BOX.
